# SDR IPXA2023080793830

- Difficulty date: August 7, 2023
- Submitted: August 8, 2023
- Operation: Air carrier
- Aircraft: N274UP
- Make and model: Doug MD-11F
- Aircraft serial: 48575
- Aircraft time: 76,386 hours, 16,360 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Floor Panel
- Part number: WSP0791501
- Condition: Corroded
- Location: Y=475 -Y=500
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:1C3CFLOOR PANEL HAS CORROSION UNDER RCB WALL Y= 475 TO -Y=500BLENDED AREA FOUND TO BE OUT OF LIMIT IAW SRM 51-21-01 , REPLACED FLOOR PANEL IAW SRM 51-31-01. MINOR
